# SDR UPS99830541

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs  620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE SKIN EXTERIOR BULGED STA 620 L33R-L34R DOT S851.  REMOVED CORROSION AND FOUND SKIN TO BE BEYOND ALLOWABLE LIMITS.  REMOVED SKIN AND INTERNAL DOUBLERS.  FABBED AND INSTALLED NEW SKIN AND DOUBLERS IAW DC8 SRM 53-4-1, 51-1-8, 51-1-20D, 51-1-21 AND DAW DWG NR 5754992.  FABRICATED REPAIR SPLICES.
